Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can I Lortab for Flu symptoms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
iI have been taking Lortab 5/500 3 times a day for 2 years.As of 3 days ago I came down with what seemed like the flu.I stopped taking the Lortab so I could take an over the counter med.Now t seems my flu symptoms are worse.Should I take a Lortab until I see my dr,tomorrow?
Posted Mon, 6 Jan 2014 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 53 minutes later
Brief answer....worsening of your symptoms are due to sudden withdrwal of LORTAB as well as SEROQUEL. Detailed answer.... Hello, Thanks for the query. Withdrwal of LORTAB results in nausea,vomiting,diarrhea,agitation,running nose etc and similarly withdrwal of SEROQUEL results in nausea,vomiting,lightheadedness,tachycardia,headache,anxiety etc. Acute withdrawl of both the drugs together has compounded their side effects resulting in worsening of your flu symptoms. I would advise you to resume both the drugs LORTAB as well as SEROQUEL. If you ever want to discontinue these drugs in future,always do it very gradually and under the guidance of your doctor. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor